MathSciNet Relay Station
MathSciNet bibliographic data
MR1719827 37C85 (11J99 22E40 37A30 37D30 37D40)
Kleinbock, D. Y.; Margulis, G. A. Logarithm laws for flows on homogeneous spaces. Invent. Math. 138 (1999), no. 3, 451–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement